Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 02:56:20 PM

Login with username, password and session length


Members
  • Total Members: 23059
  • Latest: dum@ss
Stats
  • Total Posts: 632112
  • Total Topics: 47862
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Altripila - sense of touch and vision  (Read 1274 times)

0 Members and 1 Guest are viewing this topic.

Offline Rafaelmagura

  • Member
  • Posts: 14
Altripila - sense of touch and vision
« on: June 30, 2012, 07:53:39 AM »
Hi , I'm Rafael 8)

Im new sorry if i post this in the wrong section. I've been on Altripila for a year and six months and I noticed that my vision seems to be unfocused and kinda spaced out is this normal. I also have noticed that my sense of touch has changed and also many mood swing's is this normal. Has anyone else had  this side affect with there (HAART) Treatment , please someone replay , Thanks Rafael

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Altripila - sense of touch and vision
« Reply #1 on: June 30, 2012, 08:33:55 AM »
Hi Rafael, welcome to the forums.

The mood swings you speak of are a common side-effect of the Sustiva portion of Atripla. I wouldn't call them "normal" though. You don't have to put up with them - there are too many other options out there. For most of them, you can keep the other two meds in Atripla (usually prescribed in one pill called Truvada) and just switch the Sustiva for something else.

I've never heard of vision or other sensory problems being associated with Atripla, but that doesn't necessarily mean it can't happen. You should have your vision evaluated by an optometrist or better yet, an ophthalmologist. Speak to your doctor about this and ask if he or she can refer you to a good optometrist or ophthalmologist who is familiar with hiv.

Or, if you've already have an optometrist or ophthalmologist, it would be a good idea to stick with him/her as he/she would already be familiar with your eyes and could more readily notice changes.

Please talk to your doctor about all three of these problems. The mood swings are very likely to be happening because of the Sustiva, so ask about a combo change. You don't have to put up with the mood problems.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Rafaelmagura

  • Member
  • Posts: 14
Re: Altripila - sense of touch and vision
« Reply #2 on: June 30, 2012, 08:51:56 AM »
Thank you so much ,Ann

there so many symptoms like i just want to be left alone.it's like some kind of depression like I don't want to speak to anyone I just want to stay home and lay in bed and sleep and I shouldn't feel like this because there noting wrong in my life, I spoke to my doctor a week ago and I told him my symptoms and he told me if i wanted to switch to complera but I'm afraid because I don't want my HAARTtherapy to fail or i develop a resistance. i feel confused kinda feel scared =( 

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Altripila - sense of touch and vision
« Reply #3 on: June 30, 2012, 11:03:02 AM »
If you switch from one combo to another without any break in between (example - take Atripla on Tuesday and immediately change to and take Complera on Wednesday), you will not have any resistance issues.

A lot of people seem to be very happy with Complera and tolerate it well. You might want to use the [site's search engine[/color] to find threads where people have discussed their experiences with it. Quite a few have switched from Atripla to Complera. Complera is recommended to be taken with a meal of at least 400 calories.

There are other combos you could try as well. You might want to read through some of the different meds listed on the Treatments. Good luck!
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Rafaelmagura

  • Member
  • Posts: 14
Re: Altripila - sense of touch and vision
« Reply #4 on: June 30, 2012, 12:18:06 PM »
thank you so much for taking some time and giving me some advice   ;D you made my day thank you .

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Altripila - sense of touch and vision
« Reply #5 on: June 30, 2012, 08:52:54 PM »
Vision disturbance is a known, if uncommon side effect of efavirenz, one of the drugs in Atripla. I would go get some new meds, you can't live with this for 10+ years more. All the advice above is good.

- mattfont]
"The object is to be a well patient, not a good patient"

Offline Rafaelmagura

  • Member
  • Posts: 14
Re: Altripila - sense of touch and vision
« Reply #6 on: June 30, 2012, 10:30:41 PM »
thank's matt . Im seeing my doctor july 27 and switching to complera I just wanted to do my research and see what other people would say and see if these were common side affect i also want to finish my last bottles of pills .

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.